| Model Number |
N/A |
| Medical Device Problem Code |
Measurement System Incompatibility (2982)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During the calibration process, they applied pressure to the ats, however the pressure source was fully compressed with little to no back pressure from the ats.The device passes calibration on the blue side (cuff side), however going down the red side (reservoir side), the multiple syringes that we used as a pressure source are not holding pressure on the 250 test or more.The pressure setting did not match the actual pressure it was set to.The pressure was set to 250 mmhg.The actual pressure reading on the device was 60 mmhg.There was no patient involvement.Due diligence is complete, there is no additional information available.
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Review of the most recent repair record identified no repairs related to the reported event.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There was no additional information available.